MathSciNet Relay Station
MathSciNet bibliographic data
MR2608308 (2011d:30083) 30D35 (30D30 30D45)
Hayman, W. K.; Wu, ShengJian Value distribution theory and the research of Yang Lo. Sci. China Math. 53 (2010), no. 3, 513–522.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement